# SDR SIMA20170312001

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 30,456 hours, 25,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP FOUND INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-10-000-801, AND 33-50-10-400-801.  OPS CHECKED GOOD
